MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT SINGLE 1.4MM 1 #1 MB; FASTNER, FIXATION

ZIMMER BIOMET, INC. JGRKNT SINGLE 1.4MM 1 #1 MB; FASTNER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign : (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the anchor suture broke.No impact to patient, no surgical delay.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified the suture is broken in two spots.The suture also looks frayed.The tip was visually inspected for burrs and sharp edges.The tip is free of burrs and sharp edges.Device history record (dhr) was reviewed and no discrepancies were found a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JGRKNT SINGLE 1.4MM 1 #1 MB
Common Device Name
FASTNER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10205236
Report Number0001825034-2020-02529
Device Sequence Number16952143
Product Code MBI
UDI-Device Identifier00880304477193
UDI-Public(01)00880304477193
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K150768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2024
Device Model NumberN/A
Device Catalogue Number912030
Device Lot NumberP12016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer10/12/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1